Headaches Accompanied By Orange Urine After Taking TB Drugs?

Illustration of Headaches Accompanied By Orange Urine After Taking TB Drugs?
Illustration: Headaches Accompanied By Orange Urine After Taking TB Drugs? tuberkuloosi.fi

Hello … my husband has a lung disease “and has been taking medical treatment for 6 months … the doctor did not explain what was the reaction after taking the medicine. Thank you before.

1 Answer:

Hello Dhe, thank you for the question to HealthReplies.com

Lung disease that requires treatment for 6 months is tuberculosis. The treatment for tuberculosis itself consists of 2 phases. The first phase is an intensive phase where the patient will be given 4 types of drugs (rifampicin, isoniazid, ethambutol, and pyrazinamide). These four drugs can be given separately, can also be given in a combined form (or referred to as KDT - a fixed dose combination). Just like the use of other drugs, the use of tuberculosis drugs can also cause various side effects, ranging from mild to severe. Nausea, vomiting is a side effect that is quite often experienced by people who consume tuberculosis drugs, especially Rifampicin and Isoniazid. While orange urine is also a side effect that often occurs in the use of Rifampicin. In addition to urinating, rifampicin can also turn tears and sweat into orange. Although it may seem overwhelming, these side effects are side effects that are harmless and do not require specific management.

To help reduce nausea due to tuberculosis medications, your husband can try to take the medicine after eating or at night before bed. In addition, your husband's motivation to drink more after taking drugs or if your husband vomits. If nausea, vomiting is quite disturbing, your husband can consult again with the treating doctor so he can be treated with anti-nausea medications to reduce nausea. If after nausea, vomiting persists or gets worse, there is a possibility that nausea and vomiting are caused by hepatotoxic side effects from medications. Watch for other symptoms such as the skin and whites of the eyes becoming more yellow, right upper abdominal pain, BAK becoming tea-colored. If there are any of these symptoms, immediately go to the doctor so that further evaluation can be done about your husband's liver function.

So much information from me, hopefully enough answer

: by

Related Question

IUD Control KB IUD Has Not Been Dangerous For Three Years?

IUD Control KB IUD Has Not Been Dangerous For Three Years?

(1 year ago)

1., I haven’t control IUD for almost 3 years. And there are no obstacles that I experienced, is it dangerous for my body? 2. Where should the IUD KB thread be?...

Tips For Maintaining Health When Fasting For Blood Pressure And Low Hb.?

Tips For Maintaining Health When Fasting For Blood Pressure And Low Hb.?

(1 year ago)

Hello, I’m a 33 year old woman. Soon fasting … I have a history of low Hb since long time ago … Have often taken medication but still low … But tension is s...

Facial Skin Looks Burnt After Using Face Cream?

Facial Skin Looks Burnt After Using Face Cream?

(11 months ago)

Good afternoon 😊 r nI am Viraa, r n r nI want to ask, a few months ago I came to one of the beauty clinics and 2 days after using the trsb cream my face immediately burns …...

Leave a Reply

Your email address will not be published. Required fields are marked *